# SDR UIEA2021020200194

- Difficulty date: February 1, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,580 hours, 20,660 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN AUTO INOPERATIVE CAUTION MSG.  PERFORMED CABIN PRESSURE CONTROLLER BITE PROCEDURE IAW FIM 21-31 FAULT TREE 803.  NO FAULTS FOUND.  OPS CHECK GOOD.
